MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FLEXIMA?; TUBE, DRAINAGE, SUPRAPUBIC

BOSTON SCIENTIFIC CORPORATION FLEXIMA?; TUBE, DRAINAGE, SUPRAPUBIC
Model Number M001274120
Medical Device Problem Codes Difficult to Advance (2920); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/11/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation results: device analysis findings: upon receipt at our post market quality assurance laboratory, this ureteral stents device was examined.The visual and microscope test failed because the stent was detached, the obstruction could also be seen, which confirmed and could have contributed the reported event.Dhr (device history record) review it was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of adverse event related to procedure.
 
Event or Problem Description
Reportable based on device analysis completed on (b)(6) 2026.It was reported that difficulty advancing occurred.The target location was the ureter.During placement of a flexima ureteral stent for treatment of ureteral obstruction, mild resistance was encountered during advancement.During the deployment phase, the stent failed to fully deploy and was partially deployed.The device was successfully removed without difficulty.No device damage or kinking was observed.No patient or anatomical complications were reported, no additional intervention was required, and the patient remained stable with no reported adverse outcome.However, returned device analysis revealed a stent detached.

Brand Name
FLEXIMA?
Common Device Name
TUBE, DRAINAGE, SUPRAPUBIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
ricardo amaro castro
4100 hamline ave n
arden hills, MN 55112
9529306396
MDR Report Key25740368
Report Number2124215-2026-36407
Device Sequence Number21446018
Product Code FAD
UDI-Device Identifier08714729323860
UDI-Public(01)08714729323860(17)281216(10)38214741
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K944290
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001274120
Device Catalogue NumberM001274120
Device Lot Number0038214741
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/02/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2026
Initial Report FDA Received Date07/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age68 YR
Patient SexMale